# SDR ASAA2021050134710

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 52,941 hours, 15,655 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9165
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 44,341 hours, 15,620 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK LT ILLUMINATES AFTER RECALL ON AFTER START CHECKLIST LT EXTINGUISHES AFTER MASTER CAUTION RESET. GROUNDED - YES. R/R TCV R-HAND PACK OPS CHK GOOD REF B737-800 AMM 21-51-10.
